On ergodic singular integral operators

A. Alphonse; Shobha Madan

Colloquium Mathematicae (1993)

  • Volume: 66, Issue: 2, page 299-307
  • ISSN: 0010-1354

How to cite


Alphonse, A., and Madan, Shobha. "On ergodic singular integral operators." Colloquium Mathematicae 66.2 (1993): 299-307. <http://eudml.org/doc/210250>.

author = {Alphonse, A., Madan, Shobha},
journal = {Colloquium Mathematicae},
keywords = {singular series operators; discrete analogues; singular integral operators; ergodic operators; spaces of Banach space valued functions},
language = {eng},
number = {2},
pages = {299-307},
title = {On ergodic singular integral operators},
url = {http://eudml.org/doc/210250},
volume = {66},
year = {1993},

AU - Alphonse, A.
AU - Madan, Shobha
TI - On ergodic singular integral operators
JO - Colloquium Mathematicae
PY - 1993
VL - 66
IS - 2
SP - 299
EP - 307
LA - eng
KW - singular series operators; discrete analogues; singular integral operators; ergodic operators; spaces of Banach space valued functions
UR - http://eudml.org/doc/210250
ER -


  1. [1] E. Berkson, T. A. Gillespie and P. S. Muhly, Abstract spectral decompositions guaranteed by the Hilbert transform, Proc. London Math. Soc. (3) 53 (1986), 489-517. Zbl0609.47042
  2. [2] J. Bourgain, Some remarks on Banach spaces in which martingale difference sequences are unconditional, Ark. Mat. 21 (1983), 163-168. Zbl0533.46008
  3. [3] J. Bourgain, Extension of a result of Benedek, Calderón and Panzone, ibid. 22 (1984), 91-95. Zbl0548.46022
  4. [4] D. L. Burkholder, A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions, in: Conf. on Harmonic Analysis in Honor of A. Zygmund (Chicago, Ill., 1981), Wadsworth, Belmont, Calif., 1983, 270-286. 
  5. [5] D. L. Burkholder, A geometric characterization of UMD Banach spaces, Ann. Probab. 9 (1981), 997-1011. Zbl0474.60036
  6. [6] A. P. Calderón, Ergodic theory and translation invariant operators, Proc. Nat. Acad. Sci. U.S.A. 59 (1968), 349-353. Zbl0185.21806
  7. [7] R. R. Coifman and G. Weiss, Transference Methods in Analysis, CBMS Regional Conf. Ser. in Math. 31, Amer. Math. Soc., 1977. 
  8. [8] M. Cotlar, A unified theory of Hilbert transform and ergodic theorems, Rev. Mat. Cuyana 1 (1955), 105-167. 
  9. [9] J. Diestel and J. J. Uhl, Vector Measures, Math. Surveys 15, Amer. Math. Soc., 1977. 
  10. [10] R. E. Edwards and G. I. Gaudry, Littlewood-Paley and Multiplier Theory, Springer, 1977. 
  11. [11] K. Petersen, Another proof of the existence of the ergodic Hilbert transform, Proc. Amer. Math. Soc. 88 (1983), 39-43. Zbl0521.28014
  12. [12] J. L. Rubio de Francia, F. J. Ruiz and J. L. Torrea, Calderón-Zygmund theory of operator-valued kernels, Adv. in Math. 62 (1986), 7-48. Zbl0627.42008
  13. [13] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970. Zbl0207.13501
  14. [14] A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, 1986. Zbl0621.42001

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.